VOLUME 17 2012 NUMBERS 2–4

Groups and Automata: a Perfect Match
Pedro V. Silva
Pages 277–292

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Pedro V. Silva},
  title   = {Groups and Automata: a Perfect Match},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {17},
  number  = {2--4},
  pages   = {277--292},
  year    = {2012},
  url     = {https://doi.org/10.25596/jalc-2012-277},
  doi     = {10.25596/jalc-2012-277}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: automata, groups, free groups, hyperbolic groups, automatic groups, automaton groups
DOI: 10.25596/jalc-2012-277